Over the past month or so, I've noticed that I have a clearish plasma (mucus-like consistency) in my rectum. It's never been a bother and there's no pain associated with it, but I didn't know what it was. I've been exposed to pinworms (or something really close to it) a number of times and the last time I found evidence of them, I was never treated for it (because it's expensive and I've taken the meds 5-6 times in my life already and I keep getting infected).
I don't have much issue with itching, so I don't even know if I still have the pinworms or if this plasma is of their doing, but almost every single time I have a bowel movement, there is a mass of this plasma on my stool. It rather looks like as though someone had coughed up sputum (like a loogie) on my stool. It's rather mucousy-looking and there's a significant amount of it.
Over the past week, this plasmic discharge has started becoming very prominent. I can feel my sphincter area become moist and I'm beginning to believe that this discharge is actually becoming a leak. I can't hold it in and I don't know if it's going to become worse.
Earlier today, when I felt this leak, I excused myself to the bathroom and when I wiped the area with toilet paper, there was a rather large collection of pure dull-yellow plasma, in a round, gelatinous form (rather looked like I had blown my nose). That got me really scared because I have no idea what this fluid is. It has almost the exact consistency of snot and I'm becoming very embarrassed with my frequent trips to the bathroom.
I have an appt to see my doctor for some unrelated issues, but seeing as how today went, I'm definitely going to talk to him about everything that's going on down there. I don't know if it could or could not be related to the worms.
Has anybody else ever experienced something like this? I would at least feel better if I knew I wasn't alone.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?